Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having unprotected sex after last period, have vaginal bleeding, headache, lower back pain, nausea, increased appetite. Pregnant?

So I got my period last on March 21st. Every since the 3rd of this month, ive been having unprotected sex. On the 14th of this month I started experiencing vaginal bleeding. Its different from my period so Im confused. Been having headaches, lower back pain, nausea, urinating often, & eating alot more than usual. Could I be pregnant?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
There is possibility of pregnancy as you had unprotected intercourse.
But just by symptoms and scanty bleeding we cannot confirm or rule out the pregnancy.
So you once consult gynecologist and go for ultrasound.
It can find out the possibility of pregnancy and in case of absence can find out the cause for your irregular periods.
Meanwhile take symptomatic treatment.
For more details you can ask me through:
Take care.

Answered: Sat, 11 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor